Infinitely renormalizable diffeomorphisms of the disk at the boundary of chaos. Catsigeras, E., Gambaudo, J. M., & Moreira, F. Proceedings of the American Mathematical Society, 126:297 - 304, 1998.
Infinitely renormalizable diffeomorphisms of the disk at the boundary of chaos [link]Paper  doi  bibtex   
@article {28914,
	title = {Infinitely renormalizable diffeomorphisms of the disk at the boundary of chaos},
	journal = {Proceedings of the American Mathematical Society},
	volume = {126},
	year = {1998},
	pages = {297 - 304},
	chapter = {297},
	keywords = {Bifurcations, Chaos, Renormalization},
	issn = {00029939},
	doi = {10.1090/S0002-9939-98-03945-8},
	url = {http://www.ams.org/journals/proc/1998-126-01/S0002-9939-98-03945-8/home.html},
	attachments = {https://www.fing.edu.uy/sites/default/files/biblio/28914/catgammor1994preprint.pdf},
	author = {Catsigeras, Eleonora and Jean Marc Gambaudo and Fernando Moreira}
}
Downloads: 0